# SDR GTIA030632

- Difficulty date: July 24, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR PANEL STATION 1003-1072 IS CRACKED AND DISBONDED.  STOP DRILLED CRACK.  FABRICATED DOUBLER.  INSTALLED DOUBLER.  (M)
